# SDR 2006FA0000574

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: General aviation
- Aircraft: N431JP
- Make and model: Diamon DA 40
- Aircraft serial: 40431
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Flange
- Condition: Broken
- Location: Exhaust Riser
- Part time: 82 hours
- Component: Exhaust Riser, Diamon
- Component part number: DA403B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 CYLINDER EXHAUST RISER FLANGE BROKEN.  DISCOVERED WHEN DISASSEMBLY EXHAUST FOR MODIFICATION IAW MSB-4000411.  PROBABLE CAUSE OF BREAKING FROM EXCESS VIBRATION.  RECOMMEND INSTALLING MSB-40-004/1 MUFFLER BRACE.  (K)
